# SDR CALA2025080707421

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 75,469 hours, 28,114 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE PACK NOT STOWED PROPERLY, DOOR 2R BEZEL CABLE ENDS BENT PREVENTING BEZEL FROM SITTING FLUSH TO DOOR. ADJUSTED CABLE ENDS AND REINSTALLED SLIDE REF AMM 25-66-01-400-801 ADD EMP:US427823U172407 VERIFIED P/N , WITNESSED INSTALLATION, SAFETY SECURITY ALL RII ITEMS ACCOMPLISHED REF GMM 09-25-95
